Started Progesterone therapy 100mg and I have a headache and extreme thirst

by Kimberly
(Timonium, MD)

I just started Progesterone therapy with 100mg troches. It has only been 3 days and I am experiencing a constant dull headache and I cannot seem to get enough to drink. Is this a common side effect and will it go away?

Comments for Started Progesterone therapy 100mg and I have a headache and extreme thirst

Click here to add your own comments

Aug 08, 2018
Progesterone therapy
by: Joy

Hi Kimberly

Troches are not the best Delivery Method as about 50% gets destroyed by the gut and liver. This will aggravate your estrogen receptors causing Estrogen Dominance symptoms to increase. It can also be the reason for your thirst and headaches. Please consider using a good organic progesterone cream such as Natpro which is a 3% cream. Between 100-200mg is needed.

Progesterone therapy does take time, usually 2-6 months, please read How to use Progesterone Cream for more information.

Vitamin D3 is very important as a deficiency reduces the benefits of progesterone, optimal range is between 70-100ng/mL. Nothing less than 5,000iu's is needed daily. Co-factors are needed when taking D3, magnesium and vitamin K2 with no soy are the important ones.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.


Search over 8,400 pages on this site...